# SDR DALA2020041302245

- Difficulty date: April 10, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 74,659 hours, 27,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5649 DURING S/C FOUND EMERGENCY PATH LIGHTS INOP FROM ROW 23-26. COR RECTIVE ACTION: REPLACED BATT PACK M10567 IAW B757 AMM 33-51-07. TEST OK. (6973257)
